Central limit theorem for the multilevel Monte Carlo Euler method - Normandie Université Access content directly
Journal Articles The Annals of Applied Probability Year : 2015

Central limit theorem for the multilevel Monte Carlo Euler method

Abstract

This paper focuses on studying the multilevel Monte Carlo method recently introduced by Giles [Oper. Res. 56 (2008) 607-617] which is significantly more efficient than the classical Monte Carlo one. Our aim is to prove a central limit theorem of Lindeberg-Feller type for the multilevel Monte Carlo method associated with the Euler discretization scheme. To do so, we prove first a stable law convergence theorem, in the spirit of Jacod and Protter [Ann. Probab. 26 (1998) 267-307], for the Euler scheme error on two consecutive levels of the algorithm. This leads to an accurate description of the optimal choice of parameters and to an explicit characterization of the limiting variance in the central limit theorem of the algorithm. A complexity of the multilevel Monte Carlo algorithm is carried out.
Fichier principal
Vignette du fichier
1501.06365.pdf (274.08 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-02332484 , version 1 (13-02-2024)

Identifiers

Cite

Mohamed Ben Alaya, Ahmed Kebaier. Central limit theorem for the multilevel Monte Carlo Euler method. The Annals of Applied Probability, 2015, 25 (1), pp.211-234. ⟨10.1214/13-AAP993⟩. ⟨hal-02332484⟩
55 View
2 Download

Altmetric

Share

Gmail Facebook X LinkedIn More